# SDR UPS03240411

- Difficulty date: March 28, 2003
- Submitted: April 7, 2003
- Operation: Air carrier
- Aircraft: N938UP
- Make and model: Boeing 727173C
- Aircraft serial: 19506
- Aircraft time: 52,743 hours, 33,744 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C,  INTERCOSTAL IN AFT FREIGHT HOLD CRACKED BS 1040 BS 1060 (SUPPORTS DOOR HOLD-PEN BRACKET).  FABRICATED INTERCOSTAL BRACKET IAW SRM 51-20-1, REPROTECTED BRACKET IAW SRM 51-20-2.  INTERCOSTAL INSTALLED IAW SRM 51-30-02.
